# SDR ASOA02053

- Difficulty date: January 22, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12006173009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND ON STRINGER 18 LEFT BETWEEN FRAME STATION 4214 AND 4992.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED PART OF THE STRINGER IAW SRM 53-00-03, 51-25-00, AND 51-40-02.  (M)
